# SDR SWIA971210

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION MESSAGE IN FLIGHT.  RETURNED TO FIELD.  FOUND DOOR CLOSED, MICROSWITCH SLIGHTLY OUT OF ADJUSTMENT AND DOOR SEAL FLANGE BENT.  CONFIRM DOOR CLOSED, MEL 52-70-5.
